Last of my withdrawal.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 5/4/2007 6:43 PM (GMT -6)   
Well I went up to 60 of the Advanza last night and will not be taking anymore Prozac. I had the last 20mg yesterday. Mid cycle was better this month so I'm really hopefull that Advanza is going to be the med to replace zoloft for me.
 
I've already got a backup plan in place for this month. I'm seeing the gyno right when I should normally have severe pms and spoke to my pdoc about being admitted to hospital if I do get severe then. (we'll likely have to start lithium)
 
Hopefully the Advanza will keep me more level after a year of hell I'm slightly optomistic, so please pray for me that we've finally found the right med again.

ChristianWithHope
Regular Member


Date Joined Sep 2006
Total Posts : 119
   Posted 5/4/2007 8:30 PM (GMT -6)   
I will remember you in prayer...

harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 5/5/2007 3:25 PM (GMT -6)   

good luck yeah

I expect you mean avanza, mirtazepine, hope it works for you

an occasional side effect is compulsive eating..... it did this to me


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 5/6/2007 9:58 AM (GMT -6)   
Thoughts and prayers are with you always

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Co Mod A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
Take that Lil step ..I will hold your hand and we will make big strides
 
                             
 
   LYN                               
                          
                                  


Aussieangel
Veteran Member


Date Joined Sep 2006
Total Posts : 510
   Posted 5/6/2007 5:51 PM (GMT -6)   
See what lack of sleep does, I can't even spell the name. yeah I'm still really tired but I think that's the avanza mixing with the clonazepam.
Next week will be the real test and my pdoc will be o/seas for 4 weeks. On Friday I have to remember to find out who I can contact should I need to see someone whilst he's gone.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 26, 2016 5:28 AM (GMT -6)
There are a total of 2,693,928 posts in 297,455 threads.
View Active Threads


Who's Online
This forum has 152109 registered members. Please welcome our newest member, dgdg.
259 Guest(s), 1 Registered Member(s) are currently online.  Details
anastaciamadrid7


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer